Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 100, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 31, 2014, 7:08 PM CDT for 4 counties in Minnesota. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2014, 7:08 PM CDT (00:08 UTC)
- Expired
- Aug 31, 2014, 8:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McLeod County, MN, Meeker County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 74 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 7:30 PM CDT | TSTM WND DMG | Hutchinson, MN | LATE REPORT OF TREES DOWN IN HUTCHINSON. ONE WAS 2.5 FEET IN DIAMETER, REPORTEDLY ON MAIN STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 6:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1552 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
178
WUUS53 KMPX 010008
SVRMPX
MNC085-093-129-143-010100-
/O.NEW.KMPX.SV.W.0100.140901T0008Z-140901T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 PM CDT SUN AUG 31 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MCLEOD COUNTY IN CENTRAL MINNESOTA...
SOUTHERN MEEKER COUNTY IN CENTRAL MINNESOTA...
NORTHEASTERN RENVILLE COUNTY IN CENTRAL MINNESOTA...
NORTHWESTERN SIBLEY COUNTY IN CENTRAL MINNESOTA...
* UNTIL 800 PM CDT
* AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
LAKE MARION REGIONAL PARK...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...LAKE MARION REGIONAL PARK...STEWART...LAKESIDE...
CORVUSO...BROWNTON...CEDAR MILLS...HUTCHINSON AIRPORT AND BISCAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4507 9427 4464 9427 4462 9487 4487 9483
TIME...MOT...LOC 0008Z 236DEG 27KT 4483 9463
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
283
WWUS53 KMPX 010048
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 PM CDT SUN AUG 31 2014
MNC085-093-129-143-010100-
/O.CON.KMPX.SV.W.0100.000000T0000Z-140901T0100Z/
MCLEOD MN-MEEKER MN-RENVILLE MN-SIBLEY MN-
748 PM CDT SUN AUG 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SIBLEY...NORTHEASTERN RENVILLE...SOUTHEASTERN MEEKER AND WESTERN
MCLEOD COUNTIES UNTIL 800 PM CDT...
AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUTCHINSON...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON AND BISCAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4489 9465 4507 9427 4464 9427 4462 9487
TIME...MOT...LOC 0048Z 236DEG 27KT 4487 9440
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:53 PM CDT, 15 minutes earlier.
Area forecast discussion, Aug 31, 6:53 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 653 PM CDT SUN AUG 31 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 252 PM CDT SUN AUG 31 2014 SVR WX PARAMETERS REMAIN FAVORABLE FOR LARGE HAIL/DAMAGING WINDS THIS AFTN/EARLY EVENING. THE MAIN PROBLEM IS AFTN CAP /BASED ON 18Z KMPX SOUNDING/ WHICH HAS SUPPRESSED MOST OF THE CONVECTION ACROSS SOUTHERN MN EARLY THIS AFTN. IN ADDITION...THE MAIN SHRTWV AND UPPER LEVEL DIFFLUENCE ASSOCIATED WITH THE JET CORE MOVING ACROSS COLORADO...IS NOT EXPECTED TO MOVE ACROSS NE/IA/MN UNTIL LATER THIS EVENING. A STRONGER STORM NORTH OF KOMA AS OF 19Z IS A REFLECTION OF A STRENGTHENING LLJ AHEAD OF THIS JET ENERGY MOVING OUT OF COLORADO. SHORT TERM MESOSCALE CONVECTIVE PARAMETERS /HRRR/RUC/ HAVE DEPICTED THAT THE SHRA/TSRA ACROSS SOUTHERN MN SHOULD BE MOVING ACROSS EASTERN MN/WESTERN WI BY 00Z...WITH MOST OF THE STRONGER/SVR ACTIVITY FORMING SOUTH ACROSS IOWA. IN ADDITION...THESE SAME MESOSCALE CONVECTIVE PARAMETERS HAVE ANOTHER LINE OF SHRA/TSRA FORMING WEST OF THE TWIN CITIES ARND 2-4Z ALONG AND AHEAD OF THE APPROACHING SFC FRONT. THIS MAY BE THE MAIN PLAYER TONIGHT...AS SAID BEFORE...THE AFTN CAP WILL LIKELY HOLD FOR A FEW MORE HRS...SETTING THE STAGE FOR AN EVENING EVENT. OTHERWISE...SHRA/TSRA SHOULD CONTINUE TO FORM ALONG AND AHEAD OF THIS SFC FRONT LATER THIS EVENING AND MOVE EASTWARD DURING THE OVERNIGHT HRS. BY MORNING...MOST OF THE ACTIVITY SHOULD BE EAST OF MPX FA...WITH ONLY RESIDUAL SHRA IN WC WI. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 252 PM CDT SUN AUG 31 2014 TUESDAY-WEDNESDAY...THE FIRST COUPLE DAYS OF THE EXTENDED PORTION WILL BE DOMINATED BY GENERALLY ZONAL FLOW ALOFT WHILE SFC HIGH PRES OVER THE CENTRAL PLAINS SHIFTS E INTO THE OHIO VALLEY. THIS WILL SPELL A WEAK PRES PATTERN OVER THE UPR MISS RIVER VALLEY REGION WITH WEAK SUPPORT ALOFT. HOWEVER...THE RELATIVELY WEAK INFLUENCE OF HIGH PRESSURE AS IT STAYS S OF THE REGION MEANS THAT THERE WILL BE FAIRLY INEFFECTIVE CAPPING WITHIN A CONTINUED DEEPLY MOIST ENVIRONMENT. WEAK BUCKLES IN THE ZONAL FLOW CAN EASILY SPARK ISOLD SHOWERS AND POSSIBLY EVEN A HANDFUL OF TSTMS ACRS THE REGION DURING THIS PERIOD SO SPOTTY SLGT CHC POPS ARE MAINTAINED IN THE FCST. MUCH OF THE FCST AREA WILL REMAIN DRY...BUT ANY LOCATIONS THAT DO SEE SOME PRECIP WILL NOT RECEIVE MUCH IN THE WAY OF QPF. OTHERWISE...TEMPS AND DEWPOINTS WILL GO ON A SLIGHT INCREASING TREND AS WINDS SHIFT FROM WLY TO SLY ON THE BACKSIDE OF THE DEPARTING HIGH PRES AREA. WEDNESDAY NIGHT-THURSDAY NIGHT...A LARGE LONGWAVE TROUGH DROPPING OUT OF THE GULF OF ALASKA MON WILL MOVE ONSHORE THE PAC NW REGION TUE EVE AND SLOWLY MAKE ITS WAY INTO THE CENTRAL CONUS DURING THE MIDDLE PORTION OF THE WEEK. THIS TROUGH WILL PICK UP A DEVELOPING LOW PRES CENTER OVER MT...SHIFTING IT INTO THE DAKOTAS AND EVENTUALLY NRN MN BY MIDDAY THU. THE COMBINATION OF THE DIGGING TROUGH AND THIS LOW PRES CENTER DEEPENING OVER THE ERN DAKOTAS AND MN WILL CREATE ADDITIONAL POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS FOR MUCH OF THE AREA LATE WED THRU THU NIGHT. THE FRONT LOOKS TO STALL OUT OVER CENTRAL MN THU...SO THIS MAY ALTER THE DURATION OF HAVING POPS IN THE FCST OVER THE NEXT FEW DAYS WORTH OF MODEL RUNS. FRIDAY-SUNDAY...THOUGH THE SFC REFLECTION OF THE LOW PRES SYSTEM LOOKS TO BE E OF THE WFO MPX CWFA BY DAYBREAK FRI MRNG...THE ASSOCIATED TROUGH AXIS ALOFT WILL BE DRAGGING ITS WAY THROUGH THE REGION DURG THE DAY ON FRI. THIS MAY LEAD TO SOME SHOWERS WITH THE RELATIVE CORE OF THE SYSTEM STILL PASSING THRU. BEHIND THESE DISTURBANCES AT THE SFC AND ALOFT...MORE PRONOUNCED NW FLOW ALOFT WILL DOMINATE THRU THE WEEKEND WHILE HIGH PRES SLOWLY SHIFTS SE. THIS COMBINATION WILL ALLOW FOR A DRYING OUT PERIOD FOR NEXT WEEKEND ALONG WITH COOLER AND LESS HUMID CONDITIONS. HIGHS WILL DROP BACK TO THE UPR 60S AND LWR 70S BY NEXT WEEKEND WITH LOWS FALLING INTO THE UPR 40S AND LWR 50S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 653 PM CDT SUN AUG 31 2014 LINE OF STORMS FROM CENTRAL INTO SW MN ALONG FRONT WHICH IS MOVING EASTWARD. MORE STORMS HAVE DEVELOPED IN SOUTH CENTRAL MN INTO NORTHERN IOWA AND EVEN A FEW IN WESTERN WISC. WILL HAVE STORMS IN TAFS FOR SEVERAL HOURS...WITH KEAU BEING THE LAST SITE FOR THE STORMS TO END. ONLY KAXN AND WEST CENTRAL MN SHOULD ESCAPE STORMS. AFTER STORMS...MVFR CEILINGS AND SOME FOG ARE POSSIBLE INTO MONDAY DAYBREAK. QUIET ON MONDAY. KMSP... STORMS THE DEVELOPED IN WESTERN WISC SUGGEST AN HOUR OR TWO OF SUBSIDENCE BEFORE NEXT THREAT OF STORMS ARRIVES. HAVE STORM THREAT BEGINNING AROUND 02Z. FAIRLY CONFIDENT OF MVFR CEILINGS LATE TONIGHT IN WAKE OF PRECIP AND WINDS RELATIVELY LIGHT. /OUTLOOK FOR KMSP/ MON...VFR BY AFTERNOON WINDS WNW 5-10 KTS. TUE...VFR. WINDS WSW 5-10 KTS. WED...VFR. CHC MVFR/TSRA LATE. WINDS S 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...JPC AVIATION...TDK
Hazardous weather outlook, Aug 31, 3:01 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 301 PM CDT SUN AUG 31 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 012015- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 301 PM CDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP ACROSS PORTIONS OF SOUTHERN MINNESOTA DURING THE LATE AFTERNOON. THESE STORMS MAY POSE A RISK OF SEVERE WEATHER. THE PRIMARY SEVERE WEATHER THREAT IS EXPECTED TO BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. A FEW TORNADOES COULD ALSO OCCUR... MAINLY SOUTH OF INTERSTATE 90. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE SEVERAL CHANCES FOR THUNDERSTORMS FROM MONDAY THROUGH FRIDAY... BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY. AREAS SOUTH AND WEST OF A LINE FROM WILLMAR TO MANKATO...MAY NEED SPOTTER ACTIVATION BY 6 PM. SPOTTER ACTIVATION FOR OTHER AREAS OF SOUTHERN MINNESOTA IS NOT EXPECTED UNTIL AFTER 6 PM.
In the hours before
Special weather statement, Aug 31, 4:52 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
452 PM CDT SUN AUG 31 2014
MNZ042-043-048-049-057-312230-
KANDIYOHI-MORRISON-POPE-STEARNS-TODD-
452 PM CDT SUN AUG 31 2014
AT 450 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF STAPLES
TO 5 MILES NORTH OF SAUK CENTRE TO 8 MILES NORTH OF NORWAY LAKE.
THESE STORMS WERE MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SAUK CENTRE.
BROOTEN.
LONG PRAIRIE.
PHILBROOK.
MOTLEY.
GEORGEVILLE.
PLEASANT BEACH.
SWANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4635 9462 4631 9455 4633 9446 4633 9440
4629 9433 4627 9433 4623 9438 4617 9436
4616 9429 4578 9446 4535 9469 4535 9519
4590 9501 4636 9477
TIME...MOT...LOC 2152Z 269DEG 26KT 4620 9473 4581 9492
4544 9508Special weather statement, Aug 31, 5:35 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
535 PM CDT SUN AUG 31 2014
MNZ042-043-049>051-057-058-312315-
BENTON-KANDIYOHI-MEEKER-MORRISON-SHERBURNE-STEARNS-TODD-
535 PM CDT SUN AUG 31 2014
...THUNDERSTORMS MOVING THROUGH BENTON...KANDIYOHI...MEEKER...
MORRISON...SHERBURNE...STEARNS AND TODD COUNTIES THROUGH 615 PM
CDT...
AT 532 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF LITTLE
FALLS TO 11 MILES NORTH OF PAYNESVILLE TO 5 MILES SOUTHEAST OF
WILLMAR. THESE STORMS WERE MOVING EAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
KANDIYOHI.
PAYNESVILLE AIRPORT.
THORPE.
LITTLE FALLS AIRPORT.
ROYALTON.
COLLEGEVILLE.
ALBANY.
LITCHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4627 9434 4623 9438 4616 9436 4617 9395
4615 9389 4550 9415 4490 9455 4491 9522
4550 9492 4631 9456
TIME...MOT...LOC 2234Z 272DEG 29KT 4596 9453 4553 9473
4507 9495Special weather statement, Aug 31, 6:22 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT SUN AUG 31 2014
MNZ043-044-049>051-057>059-065-066-010000-
BENTON-KANDIYOHI-MCLEOD-MEEKER-MILLE
LACS-MORRISON-RENVILLE-SHERBURNE-STEARNS-WRIGHT-
622 PM CDT SUN AUG 31 2014
...THUNDERSTORMS MOVING THROUGH BENTON...KANDIYOHI...MCLEOD...
MEEKER...MILLE LACS...MORRISON...RENVILLE...SHERBURNE...STEARNS AND
WESTERN WRIGHT COUNTIES THROUGH 700 PM CDT...
AT 619 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF LITTLE
FALLS TO 12 MILES NORTH OF SAUK RAPIDS TO 11 MILES WEST OF ST CLOUD
TO 8 MILES EAST OF LAKE KORONIS REGIONAL PARK TO 10 MILES NORTHEAST
OF OLIVIA. THESE STORMS WERE MOVING EAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ST STEPHEN.
ST NICHOLAS.
LASTRUP.
LUXEMBURG.
ST AUGUSTA.
ST CLOUD AIRPORT.
WATKINS.
LITCHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4624 9353 4557 9378 4532 9402 4489 9424
4489 9486 4539 9470 4579 9439 4615 9423
4617 9413 4616 9383 4624 9382
TIME...MOT...LOC 2321Z 269DEG 30KT 4601 9415 4576 9423
4551 9436 4531 9454 4484 9479The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:18 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec, Mille Lacs, Sherburne, Wright | 57 min |
| Aug 31, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 48 min |
| Aug 31, 8:13 PM CDT | Special Weather Statement | MPX | Carver, McLeod, Sibley, Wright | 47 min |
| Aug 31, 8:27 PM CDT | Special Weather Statement | MPX | Freeborn | 63 min |
| Sep 1, 3:15 PM CDT | Special Weather Statement | MPX | Martin | 60 min |
| Sep 1, 5:00 PM CDT | Special Weather Statement | MPX | Douglas | 45 min |
| Sep 1, 5:43 PM CDT | Special Weather Statement | MPX | Douglas | 47 min |
| Sep 1, 5:49 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Todd | 41 min |
| Sep 1, 6:13 PM CDT | Special Weather Statement | MPX | Swift | 47 min |
| Sep 1, 6:43 PM CDT | Special Weather Statement | MPX | Stearns | 47 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.